MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluation: lens was returned in liquid, in a lens vial.Visual inspection found a small tear on the haptic.(b)(4).
 
Event or Problem Description
The reporter stated that a cc4204a, +27.0 diopter, implantable collamer lens was opened on a sterile field and not used due to the surgeon decided to go with a different power lens.The reporter did not know the cause of the damaged lens.

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6378710
Report Number2023826-2017-00322
Device Sequence Number13585472
Product Code HQL
UDI-Device Identifier00841542102537
UDI-Public(01)00841542102537(17)171130
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2017
Device Model NumberCC4204A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2017
Initial Report FDA Received Date03/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL AND LOT# - UNK; INJECTOR MODEL AND LOT # - UNK